Dark Complexion

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have uneven skin complexion and dark skin. Please advice any cream to improve my skin color.

Query: Hello doctor, I have uneven skin complexion and dark skin. Can you please tell me any cream or foods that improve my skin and skin color?  Read Full »


Dr. Srinivas Goud B

Dermatologist, Cosmetologist

Answer: Hello, Welcome to icliniq.com. I understand that you have an uneven and dark complexion. You need to eat a lot of fruits, drink a lot of water, and this should help improve your skin health and skin tone. Also, while going out in the sun please use a sunscreen with SPF 50 to prevent the tanning of...  Read Full »

Why is my face darker than the rest of my body?

Query: Hello doctor, The color of the skin on my face is too dark when compared to the skin on my nose, cheeks, and rest of my body. How can I restore the original color on my face?  Read Full »


Dr. Suvina Attavar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. The skin often darkens due to tanning under the effect of UV (ultraviolet) rays. I would strongly recommend using a sunscreen with a minimum SPF of 30. The sunscreen has to be applied at least half an hour before you go out and has to be reapplied every four hours till ...  Read Full »

Why do I become very dark if I stop using Clobetamil G cream?

Query: Hello doctor, I am using Clobetamil G cream since four years. But I did not get any irritations or side effects. But, if I stop using that cream I become very dark. If I consult a doctor, there is no use but if I use that cream again I will become very fair. Maybe my skin is addicted to this cream. ...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Clobetamil (Clobetasol and Gentamycin) is a strong topical corticosteroid cream, it is not a fairness cream. Clobetamil makes your skin very thin. That is why you feel you are getting fair. Thinning of skin makes it more sensitive to sunlight. Clobetamil is useful for ...  Read Full »

Please suggest treatment for a dark forehead.

Query: Hi doctor, My face is not as fair as my body. There is a huge difference between my face and body. My forehead is much darker than my face. It may be because I do not take care of my face. What should I do to get fair skin? Please suggest.  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I read your concern and by the sound of it, it appears that you have developed a lot of tanning on your face. There are few steps that you can take to get a fair skin Use a brightening face wash like Ethiglow or Ahaglow 2-3 times a day. Apply sunscreen wit...  Read Full »

I am taking Maxiliv injections for dark complexion, but there is no change. Do I need to increase the dose?

Query: Hello doctor, I am a 29-year-old male. I have a dark brown complexion. I am taking Maxiliv injection IV twice in a week for four months to lighten my skin. But till now there is no change. Why I am not getting any result. I do not expose myself in sunlight and use sunscreen also. I want to know abo...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. It is not necessary that every individual responds to glutathione injections. Effects vary from one individual to the other. If there is no response even after 10 doses, then you should stop treatment. It would not be of any use. Glutathione is not permanent lightening...  Read Full »

Why is my face darker than my body?

Query: Hello doctor,My face is darker than my body. I am currently using bio morning nectar 30 + SPF sunscreen ultra soothing face lotion but it does not help me. I am suffering from this problem from last six years.  Read Full »


Dr. Potnuru Srinivaasa Sudhakar

Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. I have seen your attachment (attachment removed to protect patient identity). Actually, your complexion is a dark one. While you go out, better use face cover and hat. Consult a homeopathic doctor for treatment. It is a facial pigmentation or darkening, medically kn...  Read Full »

What is the cause of skin becoming darker after delivery?

Query: Hello doctor, My wife aged 27 years is going through her 5th month of motherhood. Before delivery she was looking good and also her skin was fair as well as good. But now her skin got darker, there are some spotting on her face and also dark circles around both the eyes. Kindly help to improve her a...  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hello, Welcome to icliniq.com. These changes are all due to hormonal changes which occur during pregnancy. So, it is very difficult to treat. It is better to avoid any treatment during this period. Many drugs cannot be given during pregnancy as it can affect child. Moreover, these changes many tim...  Read Full »

I Want A Fair Skin. Can I Use Skinlite Cream To Get A Fair And Glowing Skin?

Query: Hello doctor, I have a very dark skin. One of my friends used skinlite cream and she has turned very fair. Can I also use that cream to get a fair and glowing skin?  I really want a fair skin. I am just tired of my skin. Please help me doctor.  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. Natural complexion is the best. Melanin, the pigment responsible for the skin color has protective effects. Use cleanser like cetaphil to wash your face. You can use sunscreen lotions like shade lotion regularly 2-3 times a day. Skinlite is a combination cream with ...  Read Full »

What can be done to get rid of oily skin and get back fairer complexion?

Query: Hello doctor, My skin is a bit oily and I had a really fair complexion but nowadays it has become dark. So please tell me a solution to get fairer complexion.  Read Full »


Dr. Gauri Kshirsagar

Dermatologist

Answer: Hi, Welcome to icliniq.com. You can do the following for tanning. Use a very good sunscreen. The proper method of using sunscreen is to use a sun protection cream. Sunscreen or sunblock with SPF of at least 30+ daily. If you are going to be outdoors for a long time you can use SPF of 50+. The suns...  Read Full »

Kindly suggest me skin care products to enhance complexion.

Query: Hello doctor, I am a dark complexion person with age of 31 years and I am happy with the natural appearance but my all family members are fair complexion except me. Sometimes it is disbalances my confidence. It is my request. Kindly suggest me some face wash or face cream which helps me to get litt...  Read Full »


Dr. Yeshwanth Kumar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Can you please upload a few pictures if possible for diagnosis and advise proper treatment?  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.